MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 10 X 10CM CTN 10; DRESSING, WOUND, OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 10 X 10CM CTN 10; DRESSING, WOUND, OCCLUSIVE
Catalog Number 66800270
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, that the allevyn life 6x6 bandages are not laying flat and the adhesive is not adhering to the skin.No additional information was provided.
 
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.The device intended to be used in treatment has not been returned for evaluation, with no additional information provided.We have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Potential factors that can contribute to the reported event include the product is adhered to the non-dry skin.This needs to be considered from the patient¿s use at that time.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported event, however this investigation is now complete with no further action deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.(b)(4).

Brand Name
ALLEVYN GENTLE BORDER 10 X 10CM CTN 10
Common Device Name
DRESSING, WOUND, OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11081436
Report Number8043484-2020-04341
Device Sequence Number2667011
Product Code NAD
UDI-Device Identifier05000223463922
UDI-Public05000223463922
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66800270
Device Lot Number202014
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1